How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Zee J Your Own Question
Zee J
Zee J,
Category: Medical
Satisfied Customers: 473
Experience:  Expert
113630574
Type Your Medical Question Here...
Zee J is online now

I recently finished accutane for acne and have noticed since

This answer was rated:

Hi! I recently finished accutane for acne and have noticed since taking it and now finishing I have really bad keratosis psoriasis on my arms. Is there any way I could treat this if I believe it is something drug induced? Will it just get better over time?

Hello and thanks for your question. I’d be pleased to assist you.

Are you talking about keratosis pilaris???

Customer: replied 9 days ago.
Customer: replied 9 days ago.
I think that is what it is on my arms
Customer: replied 9 days ago.
It seems it only happened after I was on accutane though

Yes looks like

Most people with keratosis pilaris have it for years, and it may eventually clear up by itself.

Until it does, there are things you can do to help improve the appearance of your skin.

Small things could be very helpful:


  1. Moisturize your skin and use mild and unperfumed soaps and bathing products

  2. Gently scrub your skin with a washcloth or exfoliating mitt

  3. Have cool or lukewarm showers and baths and pat your skin dry instead of rubbing it after washing

Please do not use perfumed soaps or bathing products that can dry out your skin and avoid using harsh scrubs on your skin – this can make it worse

Do not have hot baths or showers and do not scratch, pick or rub your skin

Plus steroid creams would be helpful which you can also try. Ask pharmacist to get steroid cream or can discuss with GP to get more potent steroid creams if mild ones do not help

Customer: replied 9 days ago.
Thank you very much for the advice and tips! Hopefully I can get it to clear over time!

You are welcome

Please do let me know if you have any further questions in future I would be happy to answer

Best of luck

Zee J and 3 other Medical Specialists are ready to help you